<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2059</article-id>
      <title-group>
        <article-title>Fixed point theorems for (z, a, b)-contraction</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Dhawan</surname>
            <given-names>Pooja</given-names>
          </name>
          <aff>Department of Mathematics, Maharishi Markandeshwar (Deemed to be University), Maharishi Markandeshwar Engineering College, Mullana, Haryana, 133207, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Gupta</surname>
            <given-names>Vishal</given-names>
          </name>
          <aff>Department of Mathematics, Maharishi Markandeshwar (Deemed to be University), Maharishi Markandeshwar Engineering College, Mullana, Haryana, 133207, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Grewal</surname>
            <given-names>Akshu</given-names>
          </name>
          <aff>Department of Mathematics, Maharishi Markandeshwar (Deemed to be University), Maharishi Markandeshwar Engineering College, Mullana, Haryana, 133207, India</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>8</issue>
      <fpage>1923</fpage>
      <lpage>1932</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>12</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>This project aims to introduce (z, a, b)-contractions of type-A in b-metric-like spaces (BMLS) utilizing (a, b)-Geraghty contractions [9] introduced in 2019. In the first section of this work, a new class Yp is defined as a collection of maps with certain appropriate constraints. Then, using this class z : [0, ∞)p → [0, ∞), some fixed point findings are presented with an illustration for efficacy check. Many results in the literature are supported by our findings.</p>
      </abstract>
      <kwd-group>
        <kwd>b-metric-like spaces</kwd>
        <kwd>Fixed points</kwd>
        <kwd>Contraction map</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
